Log In Sign Up

oh my head hurts


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 19th, 2006, 06:14 PM
Mega Super Mommy
Join Date: Jul 2005
Location: Austin TX
Posts: 3,669
I guess this is the dull headache you get when you take clomid. I'm on my last day of it too. I think I had a hot flash the other day and that's about it for side effects. I have slight pains in the ovary area every once in while but nothing big. I'm having wet discharge today too...it's my first day of no bleeding. I never really have discharge at any point in my cycle.
__________________
Make a pregnancy ticker
Reply With Quote
  #2  
June 20th, 2006, 12:23 AM
mrsracatoe's Avatar Mega Super Mommy
Join Date: Mar 2006
Location: Texas
Posts: 2,203
Send a message via Yahoo to mrsracatoe
I know those Clomid headaches very well. I have them and nothing I do ever gets rid of them. I'm sorry to hear that you are having them I hope that is all of the side effects that you have from it. I know exactly how you feel. I also have the hot flashes too. Good Luck and if you need anything we are hear for you!!
__________________







Reply With Quote
  #3  
June 20th, 2006, 09:48 AM
Member
Join Date: May 2006
Posts: 44
I had tons of side effects with my first round of clomid. The main one was the headache. I am now on my second cycle and have not had any side effects. I guess my body had issues since it didn't recognize it in my system.
__________________
Reply With Quote
  #4  
June 20th, 2006, 10:35 AM
Mega Super Mommy
Join Date: Oct 2005
Posts: 1,466
I know those headaches well. I get them too. The first month I was on clomid I thought I was going nuts. It was like I had REALLY bad PMS for a week. It was horrible. Then the second month I took them at night. I got my hot flashes during the day but my mood swings were better. And now on my fourth month of clomid I didn't have any side effects, not even the hot flashes. I do think to a certain extent your body does get used to it. Same with progesterone, the first month I was on it it was horrible and this month is better. Good luck.
Reply With Quote
  #5  
June 20th, 2006, 03:54 PM
Mega Super Mommy
Join Date: Jul 2005
Location: Austin TX
Posts: 3,669
seems like the headache returns just in time for the evening. How am I going to get any baby action with this headache? Uggg.
__________________
Make a pregnancy ticker
Reply With Quote
  #6  
June 20th, 2006, 10:58 PM
mrsracatoe's Avatar Mega Super Mommy
Join Date: Mar 2006
Location: Texas
Posts: 2,203
Send a message via Yahoo to mrsracatoe
I wanted to say Good Luck and maybe you will get a bfp and not have to do this again for another cycle!!
__________________







Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:28 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0